Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Cheyenne, WY

August 14, 2011Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 14, 2011, 2:06 PM MDT for Kimball County, Nebraska. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2011, 2:06 PM MDT (20:06 UTC)
Expired
Aug 14, 2011, 2:30 PM MDT
In force
24 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 82 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 2:16 PM MDTHAIL 1.7515 S Bushnell, NE
Aug 14, 2:24 PM MDTHAIL 1.515 S Bushnell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
249 J/kg
Mixed-layer CIN
-409 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WUUS55 KCYS 142006
SVRCYS
NEC105-142030-
/O.NEW.KCYS.SV.W.0185.110814T2006Z-110814T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
206 PM MDT SUN AUG 14 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 230 PM MDT

* AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF PANORAMA POINT...OR 18 MILES SOUTHWEST OF KIMBALL...AND
  MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN KIMBALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4101 10400 4113 10389 4100 10361 4099 10362
      4099 10397
TIME...MOT...LOC 2006Z 307DEG 17KT 4103 10389
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
2 follow-up statements
529 
WWUS55 KCYS 142022
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MDT SUN AUG 14 2011

NEC105-142030-
/O.CON.KCYS.SV.W.0185.000000T0000Z-110814T2030Z/
KIMBALL NE-
222 PM MDT SUN AUG 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
KIMBALL COUNTY UNTIL 230 PM MDT...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
EAST OF PANORAMA POINT...OR 19 MILES SOUTHWEST OF KIMBALL...MOVING
SOUTHEAST AT 15 MPH.

IN ADDITION...AT 216 PM...GOLFBALL SIZE HAIL WAS REPORTED 15 MILES 
SOUTH OF BUSHNELL.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN KIMBALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4103 10394 4107 10385 4099 10378 4099 10394
TIME...MOT...LOC 2022Z 317DEG 15KT 4099 10385
WIND...HAIL 60MPH 1.75IN

$$

MAZUR
273 
WWUS55 KCYS 142028
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT SUN AUG 14 2011

NEC105-142039-
/O.EXP.KCYS.SV.W.0185.000000T0000Z-110814T2030Z/
KIMBALL NE-
228 PM MDT SUN AUG 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIMBALL COUNTY
WILL EXPIRE AT 230 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4103 10394 4107 10385 4099 10378 4099 10394
TIME...MOT...LOC 2029Z 317DEG 15KT 4097 10382

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 1:05 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 14, 1:05 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
105 PM MDT SUN AUG 14 2011

.UPDATE...INCREASED POPS ACROSS THE BOARD AND ADDED SEVERE
WORDING TO THE FAR EASTERN PANHANDLE ZONES AS SATELLITE IMAGERY
SHOWS THE MOISTURE PLUME OVER THE ROCKIES WITH A SHORTWAVE HEADING
TOWARD THE CWA. THE DEEPENING LEE TROUGH WILL SLOWLY SHIFT EAST
THROUGH THE AFTERNOON AND WILL SEE ISOLATED TO SCATTERED
THUNDERSTORMS FORM ACROSS THE CWA WITH THE COMBO OF SHORTWAVE AND
CONVERGENCE ALONG THE TROUGH. THE BEST CHANCE FOR STRONG TO
SEVERE STORMS WILL BE FROM DAWES COUNTY SOUTH TO CHEYENNE COUNTY
AS IT WILL TAKE SOME TIME FOR THIS CONVERGENCE ZONE AND
DESTABILIZATION TO SYNC UP. LOOKS LIKE SOUTH TO SOUTHEAST SFC
WINDS WILL KEEP THE MAIN THREAT TO LARGE HAIL AND DAMAGING WINDS.
RJM

&&

.PREV DISCUSSION... /ISSUED 1129 AM MDT SUN AUG 14 2011/

AVIATION...18Z TAFS

PRIMARILY VFR CONDITIONS EXPECTED NEXT 24 HOURS WITH GUSTY WEST
TO NORTHWEST WINDS THROUGH THE AFTERNOON HOURS. MONSOON MOISTURE
MOVING ACROSS THE AREA WILL MOISTEN UP THE AIR TO CREATED ISOLATED
TO WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON TO EARLY EVENING.
HAVE CONTINUED VCTS WORDING IN TAFS TO REFLECT THE ISOLATED
NATURE. WESTERLY WINDS OFF THE LARAMIE RANGE TONIGHT SHOULD KEEP
LOW CLOUDS FROM FORMING OVERNIGHT.

CLAYCOMB

PREV DISCUSSION... /ISSUED 544 AM MDT SUN AUG 14 2011/

AVIATION...12Z TAF ISSUANCE...
LATEST LOOK AT THE CYS OB WAS SHOWING CEILINGS CONTINUING TO HANG
AROUND 400FT. LOOKING AT THE LATEST WEB CAMS...IT APPEARS LIKE
THERE IS SOME PATCHY DENSE FOG IN THE HIGHER ELEVATIONS TO THE
WEST MAINLY ABOUT 10-15 MILES WEST OF THE CYS TAF SITE. THIS LOW
CLOUD/FOG DECK SHOULD BEGIN TO BURN OFF FAIRLY QUICKLY BY AROUND
14Z. OTHERWISE...VFR CONDITIONS SHOULD BE THE RULE DURING THE
REMAINDER OF THE DAY. THE NEXT CONCERN IS THE WIND DIRECTION AND
WIND SPEEDS...AND TIMING OF WHEN THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON. LATEST SURFACE ANALYSIS WAS SHOWING A SUBTLE POTENTIAL
VORTICITY ANOMALY MOVING THROUGH IDAHO. THIS FEATURE IS EXPECTED
TO PUSH EAST ACROSS NORTHERN WYOMING AND SOUTHERN MONTANA THIS
AFTERNOON. AS THIS FEATURE MOVES ACROSS...THE ASSOCIATED SURFACE
LOW IS PROGGED TO MOVE EAST AND CAUSE THE SURFACE FLOW TO TURN
WEST THIS AFTERNOON ACROSS THE WYOMING TAF SITES. MEANWHILE...THE
NEBRASKA TAF SITES MAY SEE A LITTLE MORE LOW LEVEL CONVERGENCE
WHICH MAY TRIGGER A BETTER CHANCE OF THUNDERSTORMS IN THAT REGION
AFTER 21Z.

COX

PREV DISCUSSION... /ISSUED 328 AM MDT SUN AUG 14 2011/

SHORT TERM...TODAY THROUGH MONDAY NIGHT...
SURGE OF MONSOONAL MOISTURE EVIDENT ON IR SATELLITE LOOP WILL
PASS OVER THE CWA TODAY INTO MONDAY AND HELP TO INCREASE
CONVECTION SOMEWHAT AS A COUPLE OF WEAK IMPULSES RIDE ATOP UPPER
RIDGE EDGING EASTWARD INTO THE PLAINS. A FEW STRONG STORMS
POSSIBLE OVER THE CENTRAL PANHANDLE WHERE HIGHER INSTABILITY
SHOULD BE PRESENT ALONG WITH WEAK SFC TROUGH. ACTIVITY SHOULD
DISSIPATE/MOVE OUT THIS EVENING. SOMEWHAT LESS CONVECTION EXPECTED
MONDAY AFTERNOON AS INSTABILITY DROPS OFF SOMEWHAT AND SFC PATTERN
BECOMES MORE DIFFUSE. VERY WARM TEMPERATURES EXPECTED ESPECIALLY
OVER THE PLAINS MONDAY WITH MAXS FLIRTING WITH 100F OVER THE
NORTHERN PANHANDLE. WEAK PACIFIC COOL FRONT WILL APPROACH THE CWA
MONDAY NIGHT AS UPPER SHORTWAVE MOVES ACROSS SW CANADA AND ACROSS
THE NORTHERN ROCKIES WHICH COULD KEEP SOME SHOWERS GOING MONDAY
NIGHT OVER THE NW PART OF THE CWA.

LONG TERM...TUESDAY THROUGH SUNDAY
TUESDAY-TUESDAY NIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING THE AFOREMENTIONED SHORTWAVE SPINNING
NEAR BRITISH COLUMBIA. THIS FEATURE IS PROGGED TO PUSH EAST ACROSS
THE CANADIAN PROVIDENCES AND REACH MANITOBA BY TUESDAY EVENING.
THERE ARE SOME DISCREPANCIES BETWEEN SEVERAL OF THE MODELS ON HOW
MUCH AMPLIFICATION THIS FEATURE WILL HAVE TUESDAY. THE
GFS/NAM/SREF IS SHOWING LESS AMPLIFICATION THAN THE ECMWF/UKMET.
HOWEVER...THE LATEST ECMWF WAS SHOWING SIGNS OF THIS FEATURE BEING
LESS AMPLIFIED THAN PREVIOUS SOLUTIONS. WE ARE TENDING TO FAVOR
THE GFS/SREF SOLUTIONS WHICH WOULD FAVOR A WEAKER FRONT MOVING
THROUGH THE AREA ON TUESDAY. WE DID KEEP A CHANCE OF POPS IN THE
PICTURE MAINLY DURING THE AFTERNOON AND EVENING. OTHERWISE...AREAS
WEST OF THE LARAMIE RANGE MAY SEE THE WESTERLY FLOW KICK IN DURING
THE AFTERNOON WHICH MAY DRY THINGS OUT A BIT. ALTHOUGH...WE ARE
NOT REAL CONFIDENT OF RED FLAG CONDITIONS BEING MET...DUE TO
LINGERING MOISTURE BEHIND THE BOUNDARY

WEDNESDAY-WEDNESDAY NIGHT:
WE ARE A BIT CONCERNED THAT WE MAY SEE A FEW THUNDERSTORMS DEVELOP
EAST OF THE LARAMIE RANGE MAINLY IN THE NEBRASKA PANHANDLE ON
WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. THE GFS IS DEPICTING
SURFACE BASED CAPE VALUES BETWEEN 1000-1500 J/KG WITH AROUND 50 TO
60KTS OF 0-6KM SHEAR AND CINH VALUES 40 J/KG OR LESS. IN
ADDITION...THERE IS LOW LEVEL CONVERGENCE IN ASSOCIATION WITH THE
LEE SIDE TROF. NOT SEEING MUCH IN THE UPPER LEVELS TRIGGERING THIS
CONVECTION...BUT IT WILL NOT TAKE MUCH TO TRIGGER AT LEAST
ISOLATED CONVECTION.

THURSDAY-SUNDAY:
WE DID NOT MAKE TOO MANY CHANGES TO THIS PERIOD. THE MODELS ARE
CONTINUING TO SHOW THE UPPER LEVEL RIDGE GRADUALLY BUILDING OVER
THE AREA. THIS WILL KEEP TEMPERATURES SLIGHTLY ABOVE NORMAL FOR
THE MOST PART WITH MAINLY DRY CONDITIONS. HOWEVER...CONDITIONS MAY
BECOME MORE FAVORABLE FOR FIRE WEATHER CONCERNS ESPECIALLY ON
FRIDAY AND SATURDAY AS ANOTHER TROF MOVES THROUGH CANADA AND
CAUSES THE HEIGHT GRADIENT TO INCREASE WHICH WILL INCREASE THE
SURFACE WINDS ESPECIALLY WEST OF THE LARAMIE RANGE.

FIRE WEATHER...
SOME BREEZINESS EXPECTED OVER PARTS OF THE CWA
THIS AFTERNOON BUT IT APPEARS HIGHER MOISTURE IN THE AIR WILL KEEP
RELATIVE HUMIDITIES ABOVE CRITICAL THRESHOLDS FOR THE MOST PART.
ISOLATED THUNDERSTORMS POSSIBLE MAINLY OVER THE PANHANDLE THIS
AFTERNOON AND EVENING BUT HIGHER MOISTURE IN THE ATMOSPHERE
SHOULD MITIGATE THREAT OF DRY LIGHTNING. WARMER TEMPERATURES
EXPECTED MONDAY AHEAD OF NEXT COOL FRONT BUT LIGHTER WINDS
ANTICIPATED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RE
LONG TERM...REC
Hazardous weather outlook, Aug 14, 11:42 AM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT SUN AUG 14 2011

NEZ019-020-054-095-096-WYZ101>119-151745-
SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1142 AM MDT SUN AUG 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF AFTERNOON THUNDERSTORMS MAINLY EAST OF THE
LARAMIE RANGE. SOME OF THE STORMS COULD BECOME STRONG AND PRODUCE
GUSTY WINDS UP TO 50 MPH AND SMALL HAIL. SOME PORTIONS OF
CONVERSE AND NIOBRARA COUNTIES MAY APPROACH CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON TUESDAY AND WEDNESDAY
AS ANOTHER FRONTAL BOUNDARY MOVES THROUGH THE AREA. GUSTY WEST TO
SOUTHWEST WINDS WILL BE POSSIBLE TUESDAY AFTERNOON...COMBINED
WITH LOW RELATIVE HUMIDITIES...COULD LEAD TO A HEIGHTENED FIRE
WEATHER DANGER MAINLY ALONG AND WEST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-021-055-151745-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-
1142 AM MDT SUN AUG 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS PORTIONS OF
THE NEBRASKA PANHANDLE THIS AFTERNOON. SOME OF THE STORMS COULD
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THROUGH EARLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON TUESDAY AND WEDNESDAY
AS ANOTHER FRONTAL BOUNDARY MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED
THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 14, 1:58 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT SUN AUG 14 2011

NEZ054-142045-
KIMBALL NE-
158 PM MDT SUN AUG 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIMBALL COUNTY UNTIL
245 PM MDT...

AT 152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PANORAMA POINT...OR 21 MILES SOUTHWEST OF
KIMBALL...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN KIMBALL COUNTY.

&&

LAT...LON 4100 10399 4109 10406 4116 10397 4101 10362
      4099 10368
TIME...MOT...LOC 1959Z 316DEG 14KT 4106 10398

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 1:58 PM MDTSpecial Weather StatementCYSKimball47 min
Aug 14, 4:32 PM MDTSpecial Weather StatementCYSMorrill58 min
Aug 14, 5:16 PM MDTSpecial Weather StatementCYSMorrill59 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.